# SDR RAIA00306178

- Difficulty date: June 21, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 9,926 hours, 10,639 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 14531128402
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5722-STL-  AFTER TAKEOFF WHEN CHANGING FROM T/O TO CLIMB ON POWER PANEL THE RIGHT ENGINE ITT WENT INTO THE RED.  MAINTENANCE REMOVED AND REPLACED CRACKED BLEED LINE FROM RT BLEED SYS.
